# SDR ASAA0210151

- Difficulty date: June 13, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT SEAT PALLET 8-9 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERY THEN LIGHTS OPERATED NORMAL.  (M)
